Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Scared this morning-Bad Jerks


[AK...]

Recommended Posts

All- I could (once again) use some support this morning.  I am four months removed from my last klonopin. The worst symptom I have is the jerking when falling asleep. These started out with only happening every few nights, but now it is anytime I try and sleep.  It has been horrible and I am absolutely terrified that this is something neurological.  I am feeling miserable.  I am aware that jerks are possible (according to Ashton) Any thoughts?
Link to comment
Share on other sites

Good morning AKbenzohelp,

 

Happy to hear you're 4 months removed! That's awesome. I took my last Klonopin in mid-March. The jerky, twitchy motions manifest themselves for me often. They're definitely jarring. I find that centering myself and working on my anxiety (conscious or unconscious) by using breathing techniques have been helpful.

 

You're not alone and I'm glad you're here!

 

TG

Link to comment
Share on other sites

All- I could (once again) use some support this morning.  I am four months removed from my last klonopin. The worst symptom I have is the jerking when falling asleep. These started out with only happening every few nights, but now it is anytime I try and sleep.  It has been horrible and I am absolutely terrified that this is something neurological.  I am feeling miserable.  I am aware that jerks are possible (according to Ashton) Any thoughts?

Had the jerks.One night I jerked throughout the whole night till morning. But they stopped and disappeared.

Link to comment
Share on other sites

Very common. T

No way to know how long they will last for any particular person

They will go away.

Seen many in last 3 years who had them - they went away.

Link to comment
Share on other sites

All- I could (once again) use some support this morning.  I am four months removed from my last klonopin. The worst symptom I have is the jerking when falling asleep. These started out with only happening every few nights, but now it is anytime I try and sleep.  It has been horrible and I am absolutely terrified that this is something neurological.  I am feeling miserable.  I am aware that jerks are possible (according to Ashton) Any thoughts?

 

I had them for quite a few weeks following the use of a beta blocker recently, so bad they were preventing me from sleeping at all and triggering massive adrenaline rushes that set off my SVT.

 

I only seem to be jerking in the morning and early afternoon now, lots, though not as I am falling asleep anymore. I'm sure this will pass for you and hopefully quickly.

Link to comment
Share on other sites

these are freaky man. but they go away and they go away relatively early for most i think. like i had them for the first 6 months and havent seen them since. distant bad memory now
Link to comment
Share on other sites

I just can’t get rid of them.  Each night seems worse than the last. It is constant and does not stop.  Does anyone know why these jerks are only when I am near sleep?  I know I keep asking about these “jerks”, but it has become debilitating.  Any help would be great
Link to comment
Share on other sites

mine were at night as well. i totally understand the fear of the night thing. just pray and white knuckle through it bud. The good news is the terrifying stuff heals first. just gotta hold on.
Link to comment
Share on other sites

Be happy that is your worse symptom.  I had this so bad my legs would literally fly up in the air.  It is much better now but I still have minor jerks quite often but this is more like a strong twitch.  It’s all from the medicine and taper.
Link to comment
Share on other sites

×
×
  • Create New...